# SDR QXEA2012120701617

- Difficulty date: December 7, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEET METAL TORN AND MISSING ON CAP TOP OF FORE RUDDER.  REMOVED DAMAGED CAP ON TOP OF FORE RUDDER IAW SRM 51-42-45-02-01. FABRICATED PN 85547148-103 IAW SRM 55-41-10-02-01.  APPLIED FAY SEAL AND INSTALLED FABRICATED TOP CAP OF FORE RUDDER IAW SRM 51-42-45-02-01. APPLIED TOP COAT IAW SRM 51-25-15-02-01.
